Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Tosinobu Muramatu, Michihiro Nagase "On sufficient conditions for the boundedness of pseudo-differential operators," Proceedings of the Japan Academy, Series A, Mathematical Sciences, Proc. Japan Acad. Ser. A Math. Sci. 55(8), 293-296, (1979)